# SDR CA091008002

- Difficulty date: October 7, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Piper PA-34-200
- Aircraft time: 27,329 hours
- Engine: Lyc IO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: AN536A
- Condition: Sheared
- Location: Mlg Wheel
- Component: Wheel Assy, Clevelandpnu
- Component part number: 4090A
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TOWING THE ACFT, GROUND CREW NOTICED AN ABNORMAL SOUND COMMING FROM THE LT MAIN WHEEL. UPON INSP BY MX STAFF, THE LT WHEEL WAS FOUND TO HAVE 2 OUT OF 3 WHEEL-HALF BOLTS BROKEN.  BOLTS WERE SHEARED AT THE HEAD. WHEEL ASSY WAS REMOVED. GEAR LEG AND AXLE INSPECTED, NO FAULTS FOUND. WHEEL ASSY REPLACED WITH BUILT UP SERVICEABLE ASSY. RT WHEEL REMOVED AND DISASSEMBLED TO INSPECT BOLT CONDITION, NO FURTHER FAULTS FOUND.
